# SDR MASA2011090503633

- Difficulty date: September 4, 2011
- Submitted: September 5, 2011
- Operation: Air carrier
- Aircraft: N513MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10111
- Aircraft time: 21,241 hours, 14,526 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Valve
- Condition: Defective
- Location: Brake System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ANTI SKID FAULT ON CLIMBOUT.  R2 O/B BRAKE METERING VALVE.
